Home > Research > Publications & Outputs > Wake potentials and impedances of charged beams...
View graph of relations

Wake potentials and impedances of charged beams in gradually tapering structures

Research output: Contribution to journalJournal article

Published

Standard

Wake potentials and impedances of charged beams in gradually tapering structures. / Burton, David A.; Christie, David C.; Smith, Jonathan D. A.; Tucker, Robin W.

In: Journal of Mathematical Physics, Vol. 52, No. 3, 04.03.2011, p. 032902.

Research output: Contribution to journalJournal article

Harvard

APA

Vancouver

Author

Burton, David A. ; Christie, David C. ; Smith, Jonathan D. A. ; Tucker, Robin W. / Wake potentials and impedances of charged beams in gradually tapering structures. In: Journal of Mathematical Physics. 2011 ; Vol. 52, No. 3. pp. 032902.

Bibtex

@article{6ce06424554742908b92424815848b45,
title = "Wake potentials and impedances of charged beams in gradually tapering structures",
abstract = "We develop an analytical method for calculating the geometric wakefield and impedances of an ultrarelativistic beam propagating on- and off-axis through an axially symmetric geometry with slowly varying circular cross-section, such as a transition. Unlike previous analytical methods, our approach permits detailed perturbative investigation of geometric wakefields, and detailed perturbative investigation of impedance as a function of frequency. We compare the accuracy of the results of our approach with numerical simulations performed using the code ECHO and determine parameters in which there is good agreement with our asymptotic analysis.",
author = "Burton, {David A.} and Christie, {David C.} and Smith, {Jonathan D. A.} and Tucker, {Robin W.}",
note = "arXiv: 0906.0948 [physics.acc-ph]",
year = "2011",
month = mar,
day = "4",
doi = "10.1063/1.3559157",
language = "English",
volume = "52",
pages = "032902",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "3",

}

RIS

TY - JOUR

T1 - Wake potentials and impedances of charged beams in gradually tapering structures

AU - Burton, David A.

AU - Christie, David C.

AU - Smith, Jonathan D. A.

AU - Tucker, Robin W.

N1 - arXiv: 0906.0948 [physics.acc-ph]

PY - 2011/3/4

Y1 - 2011/3/4

N2 - We develop an analytical method for calculating the geometric wakefield and impedances of an ultrarelativistic beam propagating on- and off-axis through an axially symmetric geometry with slowly varying circular cross-section, such as a transition. Unlike previous analytical methods, our approach permits detailed perturbative investigation of geometric wakefields, and detailed perturbative investigation of impedance as a function of frequency. We compare the accuracy of the results of our approach with numerical simulations performed using the code ECHO and determine parameters in which there is good agreement with our asymptotic analysis.

AB - We develop an analytical method for calculating the geometric wakefield and impedances of an ultrarelativistic beam propagating on- and off-axis through an axially symmetric geometry with slowly varying circular cross-section, such as a transition. Unlike previous analytical methods, our approach permits detailed perturbative investigation of geometric wakefields, and detailed perturbative investigation of impedance as a function of frequency. We compare the accuracy of the results of our approach with numerical simulations performed using the code ECHO and determine parameters in which there is good agreement with our asymptotic analysis.

U2 - 10.1063/1.3559157

DO - 10.1063/1.3559157

M3 - Journal article

VL - 52

SP - 032902

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 3

ER -